# SDR DXTA2023091895740

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N451QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500665
- Aircraft time: 1,286 hours, 995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS
- Part serial: 000915M
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS BEGAN FLASHING IN CRUISE FLIGHT.  RECEIVED MODIFIED EMERGENCY BATTERY P/N: 7450LS-00, S/N: 000915M. REMOVED AND REPLACED # 2 BATTERY PACK P/N: SAME, S/N: 005763 LOCATED IN THE LAV. USING GPU CHARGED PACK FOR THIRTY MINS. DISCONNECTED # 1 BATTERY IN THE COCKPIT. SET EMER SWITCH TO ARM AND VERFIED EMER LIGHTS WERE NOT FLASHING AND OFF. OPS CHECK GOOD. RECONNECTED # 1 BATTERY PACK CONNECTOR AND CHARGED PACKS FOR ANOTHER THIRTY MINS BEFORE SHUTTING DOWN GROUND POWER, APPLIED DATE,TIME, AIRPORT IDAND TECH STAMP ONTO BATTERY PACK. WORK DONE IAW PHENOM 300 M.M. 33-52-01 AND FIM 33-50-00.
